Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 11, 2011Hall County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 11, 2011, 3:02 AM EDT for Hall County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 3:02 AM EDT (07:02 UTC)
Expired
Jun 11, 2011, 3:45 AM EDT
In force
43 min
Issued by
NWS Atlanta, GA

County Hall County, GA

The radar

The Atlanta radar (KFFC), 127 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 675 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
675 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2289 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WWUS82 KFFC 110702
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 AM EDT SAT JUN 11 2011

GAZ023-110745-
302 AM EDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT 
CLOUD-TO-GROUND LIGHTNING IN HALL COUNTY UNTIL 345 AM EDT...

AT 255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM BETWEEN GAINESVILLE AND CLERMONT...MOVING 
NORTHEAST AT 5 MPH. OTHER STRONG THUNDERSTORMS PERSISTED ACROSS THE 
SOUTHERN PART OF THE COUNTY BETWEEN CANDLER AND FLOWERY BRANCH.

RADAR DATA INDICATES THAT RAINFALL OF 1.0 TO 1.25 INCHES HAS FALLEN 
ACROSS PARTS OF HALL COUNTY DURING THE PAST HOUR. ADDITIONAL 
RAINFALL OF 1.0 INCH WILL BE POSSIBLE IN LOCALIZED AREAS THROUGH 4 
AM EDT. RUNOFF FROM THESE THUNDERSTORMS MAY CAUSE SMALL CREEKS AND 
STREAMS TO BRIEFLY RISE...BUT FLOODING IS NOT EXPECTED AT THIS TIME. 
SOME STREETS AND LOW-LYING AREAS MAY EXPERIENCE PONDING OF WATER. 
MOTORISTS TRAVELING THROUGH THESE AREAS SHOULD REDUCE SPEED IN AREAS 
OF HEAVY RAIN AND REDUCED VISIBILITY.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE 
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. 
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN 
EMERGENCY.

&&

LAT...LON 3450 8366 3443 8361 3437 8367 3430 8362
      3428 8363 3410 8386 3416 8406 3417 8406
      3419 8405 3419 8399 3422 8396 3428 8393
      3439 8398 3447 8393 3446 8389 3450 8384
      3452 8378
TIME...MOT...LOC 0656Z 229DEG 5KT 3438 8375

$$



19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 2:00 AM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 11, 2:00 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT SAT JUN 11 2011

.PREV DISCUSSION... /ISSUED 1025 PM EDT FRI JUN 10 2011/
WILL DROP MENTION OF THUNDERSTORMS FOR MOST OF CWA...EXCEPT THE
SOUTHWEST SECTION WHERE ISOLATED STORMS CONTINUE TO FIRE.
OTHERWISE...NO OTHER CHANGES TO CURRENT FORECAST.

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
PRIMARY CONCERN IN THE SHORT TERM PERIOD IS CHC AND INTENSITY OF
CONVECTION. IT MAY SEEM HOT AND STAGNANT ACROSS THE CONUS BUT
REVIEW OF THE H5 MODEL ANALYSIS INDICATES OTHERWISE. WESTERLIES
FAIRLY STRONG FOR THIS TIME OF YEAR ACROSS CENTRAL PLAINS INTO THE
UPPER MIDWEST AND NEW ENGLAND. AS THE WEEKEND PROGRESSES...FLOW
BECOMES MORE NWLY WITH LARGE TROUGH OVER SRN CANADA AND NEW
ENGLAND AND UPPER RIDGE RETREATS TO SRN PLAINS...SOUTHERN FRINGE
OF WESTERLIES DIP INTO TN AND N GA. AGREEMENT BETWEEN MODELS
ACTUALLY POOR...LEANED MORE TOWARD SREF AND NAM...THE LATER OF
WHICH HAS DONE WELL WITH POPS YESTERDAY AND SOMEWHAT TODAY. GFS
POPS STILL WOEFULLY LOW BUT RISE A LITTLE LATER THIS WEEKEND.
EVEN WITH WEAK FRONT AND WESTERLIES DIPPING INTO THE STATE...
VERTICAL WIND SHEAR NOT VERY SIGNIFICANT. STORMS SHOULD BE
ISOLATED THIS AFTERNOON BUT WILL BECOME MORE WIDESPREAD ON SAT AND
AGAIN ON SUNDAY. INTENSITY SHOULD INCREASE SUN AS WELL AS WEAK
VERTICAL WIND SHEAR AND WEAK BOUNDARY MAY HELP FOCUS CONVECTION
AND INCREASE STORM LONGEVITY AND POSSIBILITY OF ISOLD SVR STORMS.
PRIMARY THREATS WOULD BE LIGHTNING...HAIL AND GUSTY WINDS.

LONG TERM /MONDAY THROUGH FRIDAY/...
AS UPPER TROUGH INCREASES IN AMPLITUDE AS IT MOVES SLOWLY EAST OFF
THE EAST COAST...NW FLOW ALOFT OVER THE STATE WILL HELP PUSH SFC
SOUTH. WE WILL KEEP OUR FINGERS CROSSED...BUT WE MAY ACTUALLY GET
OUR HIGH TEMPS OUT OF THE 90S NEXT WEEK BEGINNING TUES.
UNFORTUNATELY...12Z GFS BUILDS UPPER RIDGE OVER THE SRN PLAINS
EAST INTO THE SOUTH WHILE 12Z ECMWF SUPPRESSES RIDGE. IM VOTING
FOR THE ECMWF...BUT THAT DOESNT COUNT FOR MUCH. NO MAJOR CHANGES
TO PREV EXTENDED FCST.

13
&&

.AVIATION...
00Z UPDATE...
AS YESTERDAY...MAIN ISSUE THIS TAF VALID PERIOD WILL BE ISOLD-SCT
AFTERNOON/EVENING CONVECTION. WEAK WIND CONVERGENCE BOUNDARY WILL
LINGER FROM SW-NE NEAR A CSG-ATL-AHN LINE AGAIN TODAY AND IS
EXPECTED TO BE THE FOCUS FOR AFTERNOON/EVENING CONVECTIVE
DEVELOPMENT. COVERAGE AT PEAK SHOULD BE IN THE 30-40 PERCENT RANGE.
LESS THREAT FOR CONVECTION TOWARD MCN TODAY. EXPECT MOST...IF NOT
ALL...CONVECTION TO DISSIPATE BY 04Z SUN. OTHERWISE...GENERALLY VFR
WITH SCT 060-070CU/TCU AND SCT CONVECTIVE CI DEBRIS DURING THE
EVENING. EARLY MORNING AREAS OF MVFR BR HZ...OTHERWISE VFR VSBY
OUTSIDE AFTN/EVE TSRA. WIND FIELD IS LIGHT AND NOT AS DEFINITIVE AS
FRI. HOWEVER...AFTN SEA BREEZE ADVECTING NW INTO THE CWA SHOULD KEEP
A SE WIND IN PLACE 6-8KTS. OTHERWISE...EXPECT VRB03KT-00000KT THIS
MORNING AND AGAIN AFT 02Z TONIGHT.

//ATL CONFIDENCE...
06Z UPDATE...
HIGH CONFIDENCE ON CIGS AND VSBYS THROUGH TAF VALID PERIOD.
MEDIUM CONFIDENCE ON TIMING AND COVERAGE OF TSRA.
LOW CONFIDENCE ON WIND DIR...HIGH CONFIDENCE ON WIND SPEED THROUGH
TAF VALID PERIOD.

19
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  93  65  96 /  30  30  20  30
ATLANTA         70  92  72  93 /  30  40  20  30
BLAIRSVILLE     63  87  62  87 /  30  40  30  40
CARTERSVILLE    64  93  64  94 /  30  30  20  30
COLUMBUS        69  93  70  95 /  20  20  20  30
GAINESVILLE     69  92  69  93 /  30  30  20  30
MACON           67  94  66  95 /  20  10  10  20
ROME            66  93  66  93 /  30  30  30  30
PEACHTREE CITY  64  93  65  94 /  30  40  20  30
VIDALIA         67  93  70  95 /   5   5  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/19/37
Hazardous weather outlook, Jun 11, 2:45 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 AM EDT SAT JUN 11 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
245 AM EDT FRI JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...FRIDAY NIGHT.
ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA THROUGH THE
EARLY MORNING HOURS.

.SYNOPSIS...
A WEAK SURFACE TROUGH LINGERED ACROSS NORTH GEORGIA. LOW PRESSURE
ALOFT REMAINED ACROSS THE GULF OF MEXICO...WITH WEAK DISTURBANCES
ALOFT SKIRTING TO THE NORTH ACROSS THE OHIO AND TENNESSEE VALLEY.
MEANWHILE...WEAK HIGH PRESSURE ALOFT REMAINED OVER GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING.
WINDS AND SMALL HAIL. A FEW OF THE STRONGER STORMS MAY PRODUCE
PEA-SIZED HAIL AND WIND GUSTS TO 35 MPH. MOST THUNDERSTORMS SHOULD
DISSIPATE BY 5 AM EDT.

.DISCUSSION...
LEFTOVER OUTFLOW BOUNDARIES...A WEAK REMNANT SEA BREEZE LOCATED
ACROSS NORTH GEORGIA...AND LINGERING INSTABILITY FROM STRONG DAYTIME
HEATING WILL COMBINE TO ALLOW ISOLATED THUNDERSTORMS TO CONTINUE TO
DEVELOP THROUGH THE EARLY MORNING HOURS. THE STORMS WILL PRODUCE
FREQUENT CLOUD-TO-GROUND LIGHTNING...BUT WILL REMAIN BELOW SEVERE
LIMITS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA SATURDAY
AFTERNOON AND EVENING...AND ACROSS ALL OF NORTH AND CENTRAL GEORGIA
SUNDAY AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY
BECOME SEVERE. ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY AND
TUESDAY ACROSS CENTRAL GEORGIA...AND ACROSS ALL AREAS WEDNESDAY
THROUGH THURSDAY...MAINLY DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REMAINDER OF TONIGHT.

19

In the hours before

Special weather statement, Jun 10, 10:36 PM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 PM EDT FRI JUN 10 2011

GAZ102-103-110300-
1036 PM EDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND STEWART COUNTIES UNTIL 1100 PM EDT...

AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUMAS...MOVING WEST AT 10 MPH.

&&

LAT...LON 3192 8459 3192 8484 3209 8493 3214 8453
      3213 8452 3213 8444 3194 8446 3191 8458
TIME...MOT...LOC 0236Z 083DEG 10KT 3201 8448
Special weather statement, Jun 10, 10:59 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 PM EDT FRI JUN 10 2011

GAZ053-066-067-078-110330-
1059 PM EDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER...EXTREME SOUTHERN COWETA AND HARRIS COUNTIES
UNTIL 1130 PM EDT...

AT 1057 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCKY MOUNT...MOVING WEST AT 10 MPH.

&&

LAT...LON 3321 8499 3323 8494 3330 8495 3328 8467
      3320 8450 3266 8499 3261 8504 3261 8508
      3265 8511 3267 8510 3269 8512 3273 8512
      3275 8515 3278 8513 3282 8518
TIME...MOT...LOC 0258Z 070DEG 9KT 3322 8465
Special weather statement, Jun 11, 12:16 AM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 AM EDT SAT JUN 11 2011

GAZ078-110500-
1216 AM EDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN HARRIS COUNTY UNTIL 100 AM EDT...

AT 1213 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MULBERRY GROVE...MOVING WEST AT 10 MPH.

&&

LAT...LON 3280 8491 3262 8486 3260 8492 3261 8509
      3264 8511 3267 8510 3269 8512 3273 8512
      3275 8515 3276 8515
TIME...MOT...LOC 0416Z 075DEG 10KT 3268 8499
Special weather statement, Jun 11, 2:04 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 AM EDT SAT JUN 11 2011

GAZ022-023-034-110630-
204 AM EDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN EASTERN
FORSYTH...NORTHERN GWINNETT AND HALL COUNTIES UNTIL 230 AM EDT...

AT 200 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLOWERY BRANCH...MOVING SOUTHWEST AT 15
MPH. ADDITIONAL THUNDERSTORMS WERE NOTED NEAR GAINESVILLE AND
CUMMING...ALSO MOVING SOUTHWEST AT 15 MPH.

IN ADDITION TO SMALL HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING CAN
ALSO BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

WIND GUSTS TO 35 MPH WILL ALSO BE POSSIBLE WITH THIS ACTIVITY.

&&

LAT...LON 3440 8389 3430 8371 3399 8392 3412 8426
      3415 8426 3434 8398 3433 8396 3435 8397
TIME...MOT...LOC 0603Z 035DEG 11KT 3420 8393

19
Special weather statement, Jun 11, 3:02 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 AM EDT SAT JUN 11 2011

GAZ023-110745-
302 AM EDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN HALL COUNTY UNTIL 345 AM EDT...

AT 255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN GAINESVILLE AND CLERMONT...MOVING
NORTHEAST AT 5 MPH. OTHER STRONG THUNDERSTORMS PERSISTED ACROSS THE
SOUTHERN PART OF THE COUNTY BETWEEN CANDLER AND FLOWERY BRANCH.

RADAR DATA INDICATES THAT RAINFALL OF 1.0 TO 1.25 INCHES HAS FALLEN
ACROSS PARTS OF HALL COUNTY DURING THE PAST HOUR. ADDITIONAL
RAINFALL OF 1.0 INCH WILL BE POSSIBLE IN LOCALIZED AREAS THROUGH 4
AM EDT. RUNOFF FROM THESE THUNDERSTORMS MAY CAUSE SMALL CREEKS AND
STREAMS TO BRIEFLY RISE...BUT FLOODING IS NOT EXPECTED AT THIS TIME.
SOME STREETS AND LOW-LYING AREAS MAY EXPERIENCE PONDING OF WATER.
MOTORISTS TRAVELING THROUGH THESE AREAS SHOULD REDUCE SPEED IN AREAS
OF HEAVY RAIN AND REDUCED VISIBILITY.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3450 8366 3443 8361 3437 8367 3430 8362
      3428 8363 3410 8386 3416 8406 3417 8406
      3419 8405 3419 8399 3422 8396 3428 8393
      3439 8398 3447 8393 3446 8389 3450 8384
      3452 8378
TIME...MOT...LOC 0656Z 229DEG 5KT 3438 8375

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:36 PM EDTSpecial Weather StatementFFCStewart, Webster24 min
Jun 10, 10:59 PM EDTSpecial Weather StatementFFCMeriwether, Troup31 min
Jun 11, 12:16 AM EDTSpecial Weather StatementFFCHarris44 min
Jun 11, 2:04 AM EDTSpecial Weather StatementFFCForsyth, Hall26 min
Jun 11, 1:39 PM EDTSpecial Weather StatementFFCClayton, Fayette36 min
Jun 11, 2:06 PM EDTSevere Thunderstorm WarningFFCFulton19 min
Jun 11, 2:36 PM EDTSpecial Weather StatementFFCDade39 min
Jun 11, 2:37 PM EDTSpecial Weather StatementFFCCarroll, Douglas23 min
Jun 11, 2:41 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 11, 2:43 PM EDTSpecial Weather StatementFFCChattooga32 min
Jun 11, 2:53 PM EDTSpecial Weather StatementFFCFannin, Gilmer37 min
Jun 11, 2:56 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 11, 3:07 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard38 min
Jun 11, 3:17 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield28 min
Jun 11, 3:21 PM EDTSpecial Weather StatementFFCPike24 min
Jun 11, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 11, 3:38 PM EDTSevere Thunderstorm WarningFFCHeard52 min
Jun 11, 3:54 PM EDTSpecial Weather StatementFFCGordon51 min
Jun 11, 4:22 PM EDTSpecial Weather StatementFFCTroup38 min
Jun 11, 5:12 PM EDTSpecial Weather StatementFFCBartow33 min
Jun 11, 5:35 PM EDTSpecial Weather StatementFFCWhite25 min
Jun 11, 6:52 PM EDTSpecial Weather StatementFFCJackson23 min
Jun 11, 7:19 PM EDTSpecial Weather StatementFFCClarke, Madison41 min
Jun 11, 7:51 PM EDTSpecial Weather StatementFFCGreene24 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.